Klassifikation der antilinearen Transformationen

J. Haantjes

Mathematische Annalen (1936)

  • Volume: 112, page 98-106
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Haantjes, J.. "Klassifikation der antilinearen Transformationen." Mathematische Annalen 112 (1936): 98-106. <http://eudml.org/doc/159819>.

author = {Haantjes, J.},
journal = {Mathematische Annalen},
keywords = {Algebra, number theory},
pages = {98-106},
title = {Klassifikation der antilinearen Transformationen},
url = {http://eudml.org/doc/159819},
volume = {112},
year = {1936},

AU - Haantjes, J.
TI - Klassifikation der antilinearen Transformationen
JO - Mathematische Annalen
PY - 1936
VL - 112
SP - 98
EP - 106
KW - Algebra, number theory
UR - http://eudml.org/doc/159819
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.